MAUDE Adverse Event Report: Acclaro Corporation UltraClear; Fraction Mid-IR Laser

Acclaro Corporation UltraClear; Fraction Mid-IR Laser
Model Number AS-BM-00055
Medical Device Problem Codes Failure to Deliver Energy (1211); Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Malfunction

Brand Name
UltraClear
Common Device Name
Fraction Mid-IR Laser
Manufacturer (Section D)
Acclaro Corporation
333 george washington hwy
smithfield RI 02917
Manufacturer (Section G)
Acclaro Corporation
333 george washington hwy
smithfield RI 02917
Manufacturer Contact
david pluhar
333 george washington hwy
smithfield, RI 02917
+1(866)222-5276
MDR Report Key50148444
Report Number3021550489-2026-00010
Device Sequence Number18818654
Product Code ONG
UDI-Device Identifier00850039149047
UDI-Public(01)00850039149047(11)230104
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
k233803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAS-BM-00055
Device Catalogue NumberAS-BM-00055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Initial Report FDA Received Date08/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown